# SDR DALA2016111608876

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 109,762 hours, 20,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH CREW REST EMERGENCY EXIT SIGNS ARE INOPERATIVE.  MAINTENANCE RELAMPED BOTH SIGNS.  SYSTEM OPERATION IS NORMAL
